期刊文献+

SOME EXACT SOLUTIONS OF 3-DIMENSIONAL ZERO-PRESSURE GAS DYNAMICS SYSTEM

SOME EXACT SOLUTIONS OF 3-DIMENSIONAL ZERO-PRESSURE GAS DYNAMICS SYSTEM
下载PDF
导出
摘要 The 3-dimensional zero-pressure gas dynamics system appears in the modeling for the large scale structure formation in the universe. The aim of this paper is to construct spherically symmetric solutions to the system. The radial component of the velocity and density satisfy a simpler one dimensional problem. First we construct explicit solutions of this one dimensional case with initial and boundary conditions. Then we get special radial solutions with different behaviours at the origin. The 3-dimensional zero-pressure gas dynamics system appears in the modeling for the large scale structure formation in the universe. The aim of this paper is to construct spherically symmetric solutions to the system. The radial component of the velocity and density satisfy a simpler one dimensional problem. First we construct explicit solutions of this one dimensional case with initial and boundary conditions. Then we get special radial solutions with different behaviours at the origin.
出处 《Acta Mathematica Scientia》 SCIE CSCD 2011年第6期2107-2121,共15页 数学物理学报(B辑英文版)
关键词 zero-pressure gas dynamics spherically symmetric solutions zero-pressure gas dynamics spherically symmetric solutions
  • 相关文献

参考文献19

  • 1Bardos C, Leroux A Y, Nedelec J C. First order quasi-linear equation with boundary conditions. Comm Part Diff Eqn, 1979, 4:1017-1034.
  • 2Gurbatov S N, Saichev A I. Raiophys. Quant Electr, 1984, 27:303.
  • 3Gurbatov S N, Saichev A I. New approximation in the adhesion model for the description of large scale structure of the universe//Bouchet F, Lachieze-Rey M, eds. Cosmic Velocity Fields. Proc 9th IAP Astrophysics Meeting. Gif-sur-Yrette: Editions Frontieres, 1993:335-340.
  • 4Hopf E. The partial differential equation u, q- uux = #uxx. Comm Pure Appl Math, 1950, 13:201 230.
  • 5Joseph K T. Burgers equation in the quarter plane, a formula for the weak limit. Comm Pure Appl Math, 1988, 41:133-149.
  • 6] Joseph K T. A Riemann problem whose viscosity solution contain 5-measures. Asym Anal, 1993, 7: 105 120.
  • 7Joseph K T, Sachdev P L. Initial boundary value problems for scalar and vector Burgers equations. Stud Appl Math, 2001, 106:481 505.
  • 8Joseph K T. Explicit solutions for a system of first order partial differential equations. Electr J Differ Equ, 2008, 2008(157): 1-8.
  • 9Joseph K T, Gowda G D V. Explicit formula for the solution of convex conservation laws with boundary condition. Duke Math J, 1991, 62:401-416.
  • 10Joseph K T. One-dimensional adhesion model for large scale structures. Electron J Differ Equ, 2010, 2010(70): 1-15.

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部